RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Solovei, V B

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:19
Abstract pages:159
Full texts:79

http://www.mathnet.ru/eng/person100573
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. I. A. Mulenko, E. N. Oleinikova, V. B. Solovei, A. L. Khomkin, “Wide-range model of mixture for chemically reacting nonideal gases and composite plasma”, TVT, 39:1 (2001),  13–25  mathnet; High Temperature, 39:1 (2001), 9–21
1999
2. I. A. Mulenko, V. B. Solovei, A. L. Khomkin, V. N. Tsurkin, “The temperature dependence of virial coefficients in chemically reacting systems”, TVT, 37:3 (1999),  518–521  mathnet; High Temperature, 37:3 (1999), 494–497  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019